Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vomiting After Swallowing Cum Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Accidentally Swallowed Cum of An HIV+

Hello Dr.Recently I had unprotected sex with my boyfriend. He got himself tested for HIV with ELISA at first and it showed reactive but I was optimistic that it could be false positive because he looked very fine, no symptoms. So I continued having...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Your boyfriend tested ELISA reactive (positive) and you decided to continue having unprotected oral and anal sex with him while waiting for his Western Blot (WB), because he looked fine and had no symptoms??? YIKES! Now his WB has returned... Read more »

What if I Swallow Cum?

When I give guys head (they don't use condoms)I swallow the cum.Can i get AIDS or HIV by doing... Read more »

SWALLOWING CUM???!!

I'm really scared that I might have been exposed to HIV. I was working while a customer bought... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Managing Gut Symptoms HIV & You Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat... Read more »
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
TheBody.com

Do You Swallow? (Not What We Typically Have in Mind!)

I will always remember that I was diagnosed as HIV positive on Oct. 4, 2012. Oddly enough, the question of whether or not I would go on medication wasn't really that big of a deal. Officially, at that time, there were still restrictions about when I... Read more »
Connect With Others

PRE-CUM + HIV

Posted by Anonymous
I've read a lot of worries and a few post about pre-cum.

In most cases pre-cum is a low low risk esp. with oral sex.

The risk with pre-cum is greater when it comes to anal and vaginal sex, man or woman.

When a penis enters an orafice, not the mouth, it... Read more »

worried about pre-cum

Posted by Anonymous, 3 Replies
Dear Doctor:

Could you help me with one question?

I had my underware on when my boyfriend was using his penis rubbing against me down there. For a few seconds, I felt his pennis touched me. He didn't cum, but I heard the pre-cum can come without he... Read more »

Swallowing Cum

Posted by Anonymous, 2 Replies
High risk or low risk? I am gay and have a lover who is married and we have been having an affair for a little over 2 years and he uses a condom for anal but now I have started swallowing his cum during oral sex. Read more »

swallowed semen

Posted by micmax
I recently had a sexual experience that ended in swallowing a small amount of my partners semen (it was outside the body for approxmiately 10-15 seconds before I came in contact with it). My sexual partners HIV status is unknown to me.

He is very... Read more »